I have had ringing in my ears since December. I have gone to 4 different doctors and they say they cant help me. I went to one doctor who took blood tests and i told them to do my thryoid test because i have been on med for 28 years and i was due for a check. My thryoid level was at 21 and when i told her i was on medication she said it probaly was a "bad lab day"..
i had my tsh level done last year and i was at 5 and i was currently taking .150 levoxyl. i retook the test and it was at 7 i guess it was a "bad lab day"
My doctor said that is why i am getting the ringing in ears. I wish that someone would have said over 6 months ago, Why dont we recheck your thryoid.... i am not on .175 .. I am hoping that this is the reason why i have constant ringing in ears 24/7, otherwise i will go crazy.
i have to retake blood tests in 4 weeks, i have changed med for over 2 weeks and so far NO CHANGE...
DOES ANYONE HAVING RINGING IN EARS DUE TO THYROID???
PLEASE SOMEONE HELP
I've had ringing in my ears from time to time but untill recently its been every day! And I just went to the doctors to find out what is going on, my doctor said I have hypothyroidsim I didn't know I had it, don't know if that's the reason I have the ringing in my ears...its so annoying I am getting sick of it!
Deepak chopra, Joel Olsteen, Wayne Dyer, Dan Millman all have ( their books ) helped me with various health issues, including ringing in the ears.. Faith in a Higher Power will lead you to the cure/answer and Peace....
I have a few comments for you, but first my disclaimer. I have only recently (within the past two years) been diagnosed as hypothyroid, but believe I have struggled with this condition for much/most of my life, I am 30 years old. My comments relate to my experience with hypothyroidism, and my recent new journey to wellness.
First, your jumps in TSH-this may be caused by thyroid antibodies, there's a lot of good info on this forum discussing this topic. This was/is the case with me. Also, see if your Dr. will test free T3 & T4, this is more of a measure of your thyroid function and health than your TSH. Again, great info on this forum with this topic.
Now, the ringing in the ears. There is a high correlation between hypothyroid patients and those that struggle with Candida yeast overgrowth, and one of the symptoms of Candida yeast overgrowth is...ringing in the ears. The symptoms for Candida yeast overgrowth are remarkably similar to those of hypothyroidism-headaches, lethargy, weight gain, constipation, diarrhea, bloating, etc.
I have been eating yeast-free for 3 1/2 weeks, as well as being treated for Candida yeast overgrowth (also switched from synthroid to compounded desiccated pig thyroid hormones)-the change in how I felt was immediate. Within a day, my bloating was gone (I am not kidding), and I am realizing that normal people have a BM more often than every 4 days. My energy levels have continued to increase, I have been headache free for 10 days, and besides some detox symptoms, I have felt better over these last weeks than in 10 years. Oh, and I've lost 10 lbs., I'm fitting into jeans I haven't worn in about 6 years. My hair is also not falling out in clumps any longer (this within the past week). I am hopeful that I can gradually reintroduce some things back into my diet, but living on veggies and lean proteins is a small price to pay for feeling so, so so much better and having my life back. I am proud to honestly say there is hope.
I am sure others will have some great info to share as well, I wish you luck on your path to wellness.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.